Arithmetic progressions and tic-tac-toe games

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationDIOPHANTINE APPROXIMATION
EditorsHANS PETER SCHLICKEWEI, KLAUS SCHMIDT, ROBERT ICHY
Pages41-93
Number of pages53
DOIs
StatePublished - 2008

Publication series

NameDevelopments in Mathematics
Volume16
ISSN (Print)1389-2177

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Arithmetic progression
  • Derandomization
  • Probabilistic method
  • Strategy

Cite this